# SDR ASAA2018051124790

- Difficulty date: May 11, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 21,831 hours, 7,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75025336
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT TRANSITION CHANNEL WAS CRACKED BS 727.  ACFT GROUNDED.   REMOVED AND REPLACED THE CHANNEL IAW DWG 146A7500 REV-, AND SRM 53-00-53, REPAIR 5.
